# SDR ASOA201000864

- Difficulty date: June 3, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,808 hours, 26,358 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST BL 0.0 LT SIDE HAS INDICATION NOTED APPROX .3 IN LENGTH 80 PERCENT FSH AT WL 60.0 AFT FLANGE RADIUS. FAILED NDT INSP.   COMPLIED WITH EC/TC REO 601R-53-41-1213 AND REO 601R-53-41-1213 REV A DATED 05/18/2010 AS WRITTEN.
